MAUDE Adverse Event Report: MICROVENTION, INC. AZUR 35 FRAMER DETACHABLE 14MM X 34CM; EMBOLIZATION COIL

MICROVENTION, INC. AZUR 35 FRAMER DETACHABLE 14MM X 34CM; EMBOLIZATION COIL
Model Number 45-651434
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was discarded at the user facility; therefore, a device evaluation cannot be performed.The root cause of the complaint cannot be determined.The instructions for use (ifu) identifies premature or difficult coil detachment as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that an embolization implant coil unexpectedly detached in a microcatheter during treatment of an endoleak in the internal iliac artery.The coil was removed in its entirety together with microcatheter.There was no reported patient injury or intervention.

Brand Name
AZUR 35 FRAMER DETACHABLE 14MM X 34CM
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key9508080
Report Number2032493-2019-00301
Device Sequence Number1215591
Product Code KRD
UDI-Device Identifier00810170016127
UDI-Public(01)00810170016127(11)180907(17)230831(10)18090754C
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111307
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number45-651434
Device Catalogue Number45-651434
Device Lot Number18090754C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2019
Initial Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age89 YR